Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Infant goes red and blue on coughing, seems to be exerting to push out phlegm making her fussy, on medicines. How can I help her?

Hi My 20 days old daughter had blocked nose and cough . Started T-minic 5 drops 3 times 4 days back and Ventorlin 8 drops 3 times 2 days back. Nasal congestion seems to be improving but when she coughs she goes red and blue and seems like trying hard but no phelm comes out. This makes her cry a lot and she tends to hold her breath. How can the phelm come out? Pls. suggest and also comment on current medication
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
all these are out dated medicines
some children donot adjust to milk
only brest feed
no external milk
you have to stop all milk and diary products for 2 months
apply neosporin h eye ontment in nose bd
one drop of sea water in each nose at night
no steam you cad piriton syp 1/3 tsf night
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor